# SDR GTIA030251

- Difficulty date: March 22, 2003
- Submitted: May 8, 2003
- Operation: Air carrier
- Aircraft: N824NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53015
- System (JASC): 5755 · Spoilers
- Part: Panel
- Condition: Cracked
- Location: Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND LEFT WING INBOARD FLIGHT SPOILER PANEL CRACKED AT INBOARD AFT CORNER.  REMOVED LEFT INBOARD FLIGHT SPOILER PANEL.  REPAIRED LEFT WING FLIGHT SPOILER.  INSTALLED WING INBOARD FLIGHT SPOILER.  (M)
